# SDR CA980629026

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7400 · Ignition System
- Part: Solenoid
- Part number: 9550147560
- Condition: Damaged
- Location: Ignition
- Part time: 3,710 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUISE AT 1300 AGL WITH EXTERNAL SLUNG LOAD, THE ENGINE FLAMED OUT.  LOAD RELEASED.  INSPECTION REVEALED THAT THE THREADS IN THE ENGINE IGNITION SOLENOID WERE FOUND STRIPPED AND A UNION P/N 0301020420 CAME OUT OF THE VALVE.  THE UNION WAS FOUND STILL ATTACHED TO THE FUEL LINE BY A B-NUT AND WAS PROPERLY LOCKWIRED AND THE O-RING INTACT.  PART TC:  1,990.
